MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-03-54E
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not returned.
 
Event or Problem Description
The patient had a primary left hip replacement 3 years ago.After the first year pained started occurring.Since then after regular visits the pain has become unbearable to the point that she went to the er even though she was scheduled for revision surgery in two weeks.During revision of the shell little to no bony on growth had occurred on the loose acetabular component.

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8897147
Report Number0002249697-2019-02864
Device Sequence Number240844
Product Code LPH
UDI-Device Identifier07613327040142
UDI-Public07613327040142
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number502-03-54E
Device Lot NumberD35L4D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight174